I will recommend you schedule a follow up with your injector as soon as possible. The bruising your experiencing appears abnormal.
All the best,
Thank you for attaching photos. Swelling and bruising are common side effects after lip injections, especially within the first 24 to 48 hours. However, given your photos, it would be advisable to contact your physician for a follow-up appointment. Always choose an experienced, qualified injector.
Thank you for your question and for sharing your concern. I would recommend prompt follow-up with your physician injector to rule out an intravascular injury. Blanching or a dusky appearance should always be investigated more closely as it could signify more tissue injury.
It is difficult to say what exactly is going on without an in-person examination. I would contact your doctor in order to figure out what is happening.
It's hard to say exactly what is going on without seeing you in person but you lips looked very pale immediately afterwards and the white border around the dark areas on your lip is not normal. This appears to me to be vascular compromise and I would immediately contact your physician. There are measures to do if this is a vascular injury like: hyaluronidase, massage, aspirin, heat, and nitroglycerin. Don't treat this at home without prior contact with your doctor.